Posted 10/20/2006 5:28 PM (GMT -6)
Hey Shar

Yes, this is quite frustrating, but no more so for me than for others here. Yesterday was just a pit stop....not the end of the world...or of this journey. I'm on the topamax as of today and we'll see how it goes. If it fixes the eye prob GREAT!!! If not, as u said, at least we tried and we can eliminate another thing. All is well as much as can be and i thank u for u'r support. It's so dearly appreciated.

rhonda
Posted 10/21/2006 2:00 PM (GMT -6)
Hi Rhonda,
 
   At least this doc is trying to make you feel better.  I don't remember if the first doc you went to that said migraines prescribed anything for you?   My daughter has been on Topamax for the past two years for chronic migraines and it really has made a world of difference for her.  She suffered not just from the headaches but pain throughout her body, blurred vision, dizziness, and the drunken walk!   Like you said if it doesn't help at least something else has been eliminated.  Take care of yourself and keep us updated :-)
 
Allow Healing Well to continue to help others, clink link for details
Posted 10/21/2006 5:04 PM (GMT -6)
Hey Kimber

Thanks! Yes, he does seem to be trying to help and for that i am thankful! He's been a great doc from the get go! My eye doc who i first saw for this said my neuro had to give me something for the eye pain since she was dx'ing migraines. I didn't really understand that, but accepted it. I saw my neuro and asked him about it and he said the cymbalta i was using should take care of it. Well it wasn't to that point, but i decided to wait and see and then revisit the subject if needed. Well...needed! I also didn't really accept the migraine thing too much, so that's why i went on to the eye doc. Anyway, I really do hope this is the answer. I could use a break on this. U said u'r daughter has been on Topamax for 2 yrs?? Wow...my doc felt it was so harsh that i didn't need to be on it for more than 6 months with all that's also going on. He said it made u lose weight and could cause a number of other issues. Has u'r daughter noticed any probs related to the med?

Hey Gracie's Mom

I hadn't thought about migraines causing sleep issues. I really prob sleep too much. I don't know, maybe i don't get the proper level of restful sleep, but since i sleep so much i just figured it was due to all that's been going on otherwise and would resolve when/if the other stuff is also resolved. I'm gonna keep this in mind and talk with my doc about it at my next visit. Thanks for the info! Nice to see u'r post.

rhonda
Posted 10/22/2006 12:00 AM (GMT -6)
Hi Rhonda,
 
   No she doesn't have any side effects with it at all.  Her neuro said that as long as it continues to be effective and she has no side effects she can stay on it as long as necessary.  He recommended she drink plenty of water with it both to avoid issues with the kidneys and also dehydration which he feels some people with migraines have a problem with.  Also absolutely no caffeine and yes it can cause problems with weight loss but that's not something she has had a problem with. 
 
   I wish you well, let us know how it works for you!
 
 
 
Allow Healing Well to continue to help others, clink link for details

Forum Information

Currently it is Tuesday, October 16, 2018 9:36 AM (GMT -6)
There are a total of 3,012,173 posts in 329,917 threads.
View Active Topics

Who's Online

This forum has 161875 registered members. Please welcome our newest member, Ltcrop.
183 Guest(s), 6 Registered Member(s) are currently online.  Details
HeartsinPain, 81GyGuy , MG0351 , Anitas , garyi , TomC1962